# SDR SWAA2023011983393

- Difficulty date: December 19, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ABF HAD AREAS OF DELAMINATION.   DELAMINATION IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1, PAR 4 F.  DAMAGE WAS REPAIRABLE IAW SRM 53-00-50-2R-1.  REMOVED LOSE PIECES OF CORE & CLEANED THE REPAIR AREA IAW SRM 53-00-50-2R-1, PARA 3,C-3. E.   SANDED LOWER SURFACE SKIN, CLEANED ALL REPAIR AREAS & FABRICATED LOWER SURFACE REPAIR PLIES IAW SRM 53-00-50-2R-1, PARA 3.C, 3.J, & 3.K.  INSTALLED REPAIR PLIES IAW SRM 53-00-50-2R-1, PARA 3.K. & 3.L..   REPAIRED FLOOR PANEL 241ABF IAW SRM 53-00-50-2R-1.
